zbMATH — the first resource for mathematics

Über einige formale Eigenschaften von Faserungen und \(h\)-Faserungen. (German) Zbl 0205.27502

55R99 Fiber spaces and bundles in algebraic topology
Full Text: DOI EuDML
[1] BAUER,F.W. und J.DUGUNDJI: Categorical homotopy and fibrations. Trans. Am. Math. Soc.140, 239-256 (1969). · Zbl 0182.25902
[2] TOM DIECK,T., K.H.KAMPS und D.PUPPE: Homotopietheorie. Erscheint in Springer Lecture Notes.
[3] DOLD,A.: Halbexakte Homotopiefunktoren. Springer Lecture Notes12 (1966). · Zbl 0136.00801
[4] ECKMANN,B. und P.J.HILTON: Unions and intersections in homotopy theory. Comment. Math. Helv.38, 293-307 (1963/64). · Zbl 0126.38903
[5] KAMPS,K.H.: Faserungen und Cofaserungen in Kategorien mit Homotopiesystem. Dissertation. Saarbrücken (1968).
[6] KAN,D. M.: Abstract homotopy II. Proc. Nat. Acad. Sci. USA42, 255-258 (1956). · Zbl 0071.16702
[7] MITCHELL,B.: Theory of categories. New York: Academic Press 1965. · Zbl 0136.00604
[8] SEIP,U.: Categorical fibrations. Canad. Math. Bull.10, 5-17 (1967). · Zbl 0156.21702
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.